# SDR SWIA200923301

- Difficulty date: December 18, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 39,523 hours, 34,245 cycles
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT, BEARING SURFACES ARE CORRODED.  (ENG CHG)  REPLACED RIGHT ENGINE FORWARD MOUNT.
